# SDR GUUA03150602

- Difficulty date: March 15, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Part number: C2006
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT 9133 VPS/TPA DURING APPROACH LANDING GEAR WARNING HORN NOT WORKING.  REPLACED LANDING GEAR WARNING HORN SWITCH BUTTON.
